# SDR ZZDA3325097

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Fire
- Location: Cabin
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

RIGHT OVERWING EXTERIOR LIGHT INOPERABLE.  INSPECTED POWER SUPPLY ASSY.  REMOVED C/P, CHECKED CIRCUIT BOARD.  INSTALLED IN RT POWER SUPPLY AND OPS CHECKED GOOD.  LT BATTERY PACK INSTALLED IN RT POWER SUPPLY LIGHT STAYS ON, EVEN IN ARM.  UPON REINSTALLING, RT BATTERY PACK IN THE RT POWER SUPPLY (C/P DISCONNECTED) A FLASH FIRE ENSUED.
